Hiroshima Mathematical Journal

The Teichmüller space of the ideal boundary

Masahiko Taniguchi

Full-text: Open access

Abstract

In this paper, we consider an analytic kind of structure on the ideal boundary of a Riemann surface, which is finer than the topological one, and show that the set of the natural equivalence classes of mutually quasiconformally related such structures admits a complex Banach manifold structure.

Article information

Source
Hiroshima Math. J., Volume 36, Number 1 (2006), 39-48.

Dates
First available in Project Euclid: 17 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1147883395

Digital Object Identifier
doi:10.32917/hmj/1147883395

Mathematical Reviews number (MathSciNet)
MR2213642

Zentralblatt MATH identifier
1116.30029

Subjects
Primary: 30F25: Ideal boundary theory 30F60: Teichmüller theory [See also 32G15]
Secondary: 30C62: Quasiconformal mappings in the plane

Keywords
Riemann surfaces ideal boundaries quasiconformal maps Teichmüller spaces

Citation

Taniguchi, Masahiko. The Teichmüller space of the ideal boundary. Hiroshima Math. J. 36 (2006), no. 1, 39--48. doi:10.32917/hmj/1147883395. https://projecteuclid.org/euclid.hmj/1147883395


Export citation